# SDR SWAA043355

- Difficulty date: November 16, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 67,161 hours, 73,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546547512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULKHEAD LOWER WEB AT BS 727, RBL 1, CRACKED.  REPAIRED BULKHEAD WEB PER EA.
